CSpace  > 应用数学研究所
An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs
Tang, Yucong; Yan, Guiying1
2017-07-01
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume340Issue:7Pages:1528-1534
AbstractA Hamilton l-cycle in a k-uniform hypergraph of n-vertex is an ordering of all vertices, combined with an ordered subset.C of edges, such that any two consecutive edges share exactly l vertices and each edge in C contains k consecutive vertices. A classic result of O. Ore in 1960 is that if the degree sum of any two independent vertices in an n-vertex graph is at least n, then the graph contains a Hamiltonian cycle. Naturally, we consider to generalize it to hypergraphs situation. In this paper, we prove the following theorems. (i) For any n >= 4k(2), there is an n-vertex k-uniform hypergraph, with degree sum of any two strongly independent sets of k - 1 vertices bigger than 2n-4(k - I), contains no Hamilton l-cycle, 1 <= l <= k 1. (ii) If the degree sum of two weakly independent sets of k - 1 vertices in an n-vertex k-uniform hypergraph is (1 + o(1))n, then the hypergraph contains a Hamilton (k - 1)-cycle, where two distinct sets of k - 1 vertices are weakly (strongly) independent if there exist no edge containing the union of them (intersecting both of them). (C) 2017 Published by Elsevier B.V.
KeywordCycle Hamiltonian Hypergraph Ore-type
DOI10.1016/j.disc.2017.02.018
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000400221800011
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25971
Collection应用数学研究所
Corresponding AuthorYan, Guiying
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Tang, Yucong,Yan, Guiying. An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs[J]. DISCRETE MATHEMATICS,2017,340(7):1528-1534.
APA Tang, Yucong,&Yan, Guiying.(2017).An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs.DISCRETE MATHEMATICS,340(7),1528-1534.
MLA Tang, Yucong,et al."An approximate ore-type result for tight Hamilton cycles in uniform hypergraphs".DISCRETE MATHEMATICS 340.7(2017):1528-1534.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tang, Yucong]'s Articles
[Yan, Guiying]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tang, Yucong]'s Articles
[Yan, Guiying]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tang, Yucong]'s Articles
[Yan, Guiying]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.